# SDR DHL2001801005

- Difficulty date: May 15, 2001
- Submitted: May 15, 2001
- Operation: Air carrier
- Aircraft: N801DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46033
- System (JASC): 3421 · Attitude Gyro and Indicating System
- Part: Gyro
- Part number: 258733511
- Part serial: 79101034
- Condition: Erratic
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

CAPT ADI ERRATIC INTERMITTENT +/- 5 DEG PITCH WITH GYRO FLAG AND BOW TIE ANNUNCIATOR ILLUMINATED. REMOVED AND REPLACED NR 1 VERTICAL GYRO.  OPS CHECKS GOOD IAW DC-8 MM 34-25-1.
